Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NeedChange

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. as a licensed esthetician, who is on accutane, i would advise you not to get a facial while on accutane unless the esthetician you are seeing uses gentle products. your skin becomes like "tissue paper" when you are on accutane. it is best to stay away from getting any sort of treatments done to your skin. the esthetician who had done extractions on the gal above me should NOT have done that, especially if she used an extractor. all in all if your going to get a facial, make sure no exfoliat
  2. i too had the same thing 8 days into my accutane. i called my dermatologist but she said she didnt think they were related...? so i continued on my accutane and my pains are somewhat diminishing. i would still talk to your doctor tho. better be safe than sorry.
  3. i would say its definitely the accutane. I too get tired and i just feel like staying in bed all day. it takes a lot of will power to get myself out of bed not good for a college student!
  4. Hey all, So I've decided that I will share my accutane experiences using a log. I started taking accutane on January 10th. A couple of days after starting accutane my face became very dry (which is definitely a drastic change from having oily skin) and my lips and eyes became dry as well. I am a contact wearer so the dry eyes are really irritating. I am using aquafor on my lips and I bought some re-wetting drops for contacts to help keep my eyes moisturized. After a week of using accutane I
  5. I do work out with weights but I haven't since I started taking accutane. It feels like a pressure in my chess and I get it in my upper back now as well. Very weird...
  6. Sorry it took so long to get back to you! I talked to my dermatologist and she said that she didn't think there was a connection between the accutane and my chest pains. However, I've read on drugs.com that if you get chest pains from accutane you should contact your doctor right away. I think I am going to speak with my primary doctor and see what her thoughts are on the situation. I am still taking my accutane and I still have the weird chest pains. I am also getting upper back pains as
  7. So i started accutane on jan 10th and 6 days after taking it (i take 1 pill in the morning and 2 at night and my dose is 20mg) i started getting weird chest pains. if i sit in a position too long or take deep breaths, that usually triggers the pain. its not constant just random. i was wondering if anyone else had experienced this? i realllllly dnt want to stop taking accutane. i stopped it for the pass two days bcus a nurse i know told me i should until i contact my doctor. i was just wonde
  8. yah i stopped taking it for the pass 2 days. my best friend's mom is a nurse and told me that i should stop taking it and talk to my doctor i really dont want to stop taking it either because ive tried EVERYTHING and nothing has worked. i am calling my doctor tomorrow. ill let you know what she says!
  9. hey all, So i just started accutane a week ago and i started getting weird chest pains today. I got this pain when i would take a deep breath and if i was sitting in a position too long. it isnt doing it now but i havent taken my last dose of accutane for the day and im kind of scared too. i was just wondering if anyone else who has taken accutane experienced some chest pain and if it was normal or if i should just wait and talk to my doctor. thanks bunches.
  10. honestly i feel as though you are fishing for compliments because everytime someone says your not ugly you disregard it and when they say you are you say thank you....y dont u thank them for calling you gorgeous or saying your not ugly? everyone has their flaws and no one is perfect. u shouldnt be looking for other people's views on yourself...u need to view yourself better and i kno you may think that it is hard but honestly its not. also, getting girls has nothing to do with how u look. i
  11. Hey guys, I am not here to tell you about an overnight clearing solution or a special drug that works wonders. I just want to share with you what has worked for me. Before I tell you I want to inform you of how my skin was. I suffered from cystic acne on my chin. I would get very big and painful pimples on my chin either once a week or every other week. It was so embarassing and painful. I have tried so many products to clear my skin: proactiv, clearasil, neutrogena, serious skin care, even
  12. hey everyone. i know a lot of people have the same problem as me and i was just wondering if anyone knows a way to get rid of the red marks left over from acne pimples! they have taken over my chin and it looks HORRIBLE! it looks like my chin is covered in pimples when they are just flat red marks. i do still get some pimples on my chin but it just looks worse then it really should be. I am currently using vitamin e skin oil (that does not contain mineral oil) to help diminish the red marks
×